# SDR SWIA200617202

- Difficulty date: September 23, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 2,100 hours, 1,388 cycles
- Engine: Ge CF34*
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: 8061926
- Part serial: WYG80396
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AT FL320, THE NR 2 ENGINE OSCILLATED ABOUT 1.1 PERCENT FROM 83.8 TO 83.9 PERCENT N1 WITH A HIGH FUEL FLOW, ITT AND N2 INDICATION.  DIVERTED TO OKC, REMOVED AND REPLACED FUEL METERING UNIT IAW MM 23-10-00 IAW MM 71-00-00.  OPERATIONAL CHECKS GOOD.
